# SDR UALA2013032501850

- Difficulty date: March 24, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N229UA
- Make and model: Boeing 777222
- Aircraft serial: 30557
- Aircraft time: 46,976 hours, 5,697 cycles
- Engine: Pwa PW40903
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Tube
- Condition: Leaking
- Location: Engine Fuel
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAK RIGHT ENGINE.  FUEL LEAKING FROM FUEL DRAIN TUBE.  RUN-UP ENG BY CREW, CHECKED.  NO LEAKING FOUND AFTER ENG SHUT DOWN.
